MAUDE Adverse Event Report: HALYARD HEALTH ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO

HALYARD HEALTH ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO
Model Number CBI006
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 02 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: 4ml / h.Procedure: unknown.Cathplace: leg.Infusion start time: (b)(6) 2018.Infusion stop time: (b)(6) 2018.It was reported that the pump finished earlier than expected, 17 hours after placement, on (b)(6) 2018.The patient reported that he did not use the bolus and has not touched the device.The sheets under the patient are not wet, and the catheter bandage is clean and dry.The pouch holds the pump are not wet.The patient reports that "sensation of anesthesia a little more important of his leg, manages to move but it is heavier".No further ropivacaine was provided to the patient.No further information provided.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for lot 0202786664 was reviewed and the product was produced according to product specifications.All information reasonably known as of 26 sep 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.A flow accuracy test was performed, and the flow rate was determined to be within specifications.A pressure pot test was performed on the flow control tubing, and was also found to be within specification.The bolus indicator was received at the top position with the button in the upward position.The select-a-flow flow rates were verified for infusion.The bolus had no issues being refilling or being dispensed and the dispense amount was within specification.All testing concluded that no fast flow was observed and the device was in specification.The complaint could not be confirmed as reported.No root cause could be determined.All information reasonably known as of 16 oct 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7655658
Report Number2026095-2018-00075
Device Sequence Number16531521
Product Code MEB
UDI-Device Identifier10680651134834
UDI-Public10680651134834
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/15/2019
Device Model NumberCBI006
Device Catalogue Number101348300
Device Lot Number0202786664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer09/04/2018
10/15/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date09/28/2018
10/19/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROPIVACAINE UNKNOWN DOSE
Patient Age71 YR
Patient Weight68